On the computation of parameter derivatives of solutions of linear difference equations

Research output: Contribution to journalArticlepeer-review


A method is given to compute the parameter derivatives of recessive solutions of second-order inhomogeneous linear difference equations. The case of difference equations in which all solutions have the same rate of growth is also discussed.

The method is illustrated by numerical computations of parameter derivatives of incomplete gamma functions and confluent hypergeometric functions.

Original languageEnglish
Pages (from-to)128-134
Number of pages7
JournalJournal of computational and applied mathematics
Issue number1
Publication statusPublished - 1 Aug 2009


  • Confluent hypergeometric functions
  • Difference equations
  • Incomplete gamma functions
  • Parameter derivatives

Cite this